# SDR DALA2014102405781

- Difficulty date: October 24, 2014
- Submitted: October 27, 2014
- Operation: Air carrier
- Aircraft: N954DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53524
- Aircraft time: 46,005 hours, 25,973 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Release Mech
- Condition: Out Of Rig
- Location: Tailcone
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT DOOR TAILCONE RELEASE TEST FAILED.  FOUND OUT OF RIG.  RIGGED AND TESTED IAW AMDS 5352-7116.  OPS CHECK GOOD.
